Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2016: 0.70

SCImago Journal Rank (SJR) 2016: 0.647
Source Normalized Impact per Paper (SNIP) 2016: 0.908

Mathematical Citation Quotient (MCQ) 2016: 0.33

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 5, Issue 1

Issues

Discrepancy of sequences generated by piecewise monotone maps

Makoto Mori
Published Online: 2009-10-16 | DOI: https://doi.org/10.1515/mcma.1999.5.1.55

About the article

Published Online: 2009-10-16

Published in Print:


Citation Information: Monte Carlo Methods and Applications, Volume 5, Issue 1, Pages 55–68, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma.1999.5.1.55.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Makoto Mori
Mathematics and Computers in Simulation, 2001, Volume 55, Number 1-3, Page 177
[3]
Makoto Mori
Monte Carlo Methods and Applications, 2005, Volume 11, Number 2

Comments (0)

Please log in or register to comment.
Log in